SO(2) and Hamilton-Dirac mechanics
author
Burdik, Cestmir
Paal, Eugen
Virkepu, Jüri
statement of authorship
Cestmir Burdik, Eugen Paal, and Jüri Virkepu
source
Journal of nonlinear mathematical physics
journal volume number month
Vol. 13
year of publication
2006
pages
Supplement, August, p. 37-43
url
https://www.tandfonline.com/doi/abs/10.2991/jnmp.2006.13.s.5
subject term
matemaatiline füüsika
mehaanika
Hamiltoni operaatorid
Lagrange'i funktsioonid
ISSN
1402-9251
notes
Bibliogr.: 2 ref
language
inglise